# SDR DALA2018041402540

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 58,648 hours, 22,835 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK IN THE UPPER BULKHEAD WEB, BS 663 BETWEEN RBL 31.83 RBL 40 AND RBL 40 TO RBL 54.64.  MAINTENANCE REPAIRED THE BULKHEAD IAW SRM 57-10-10, REPAIR 3.
